Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 36, NWS Fort Worth, TX

May 18, 2025Palo Pinto County, Texas

NWS Fort Worth, TX issued this tornado warning at May 18, 2025, 7:20 PM CDT for Palo Pinto County, Texas. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2025, 7:20 PM CDT (00:20 UTC)
Expired
May 18, 2025, 7:58 PM CDT
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

County Palo Pinto County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:36 PM CDTTORNADO2 Nne Mingus, TXA brief EF1 tornado with maximum wind speeds of 105 mph occurred north of Mingus on the evening of May 18th. Tree damage was noted along Dairy Farm Road, with the most significant tree damage observed on a private property. Very large pecan trees were uprooted
May 18, 7:48 PM CDTTORNADO2 N Gordon, TX*** 4 INJ *** An EF-1 tornado formed north of Gordon and moved south-southeast into Gordon. One property near FM 919 and Harlin Road sustained damage to a small building on the property and 2 barns. In the town of Gordon, notable tree damage and power pole dam
May 18, 8:06 PM CDTTORNADO10 Ene Gordon, TXAt the same time as the tornado in Santo was occurring, a second tornado occurred south of Santo. Video evidence of both tornadoes occurring at the same time was shared by several people. This EF-0 tornado damaged only trees but also moved southwest. Damage wa
May 18, 8:06 PM CDTTORNADO10 Ene Gordon, TXThe same supercell that produced the earlier tornadoes continued east and produced several more tornadoes around the Santo area. An EF-0 tornado formed just northeast of Santo and moved southwest into Santo. This tornado tore down several large tree limbs and
May 18, 8:07 PM CDTTORNADO10 Wnw Lipan, TXRight after the simultaneous tornadoes occurred near Santo, chaser videos showed an additional, larger tornado forming east of FM 4. Damage from this tornado was not found and could be in inaccessible areas. This tornado will be rated an EF-Unknown at this tim

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 4:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2484 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
3.1
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

047 
WFUS54 KFWD 190020
TORFWD
TXC363-190115-
/O.NEW.KFWD.TO.W.0036.250519T0020Z-250519T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
720 PM CDT Sun May 18 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southern Palo Pinto County in north central Texas...

* Until 815 PM CDT.

* At 720 PM CDT, a confirmed tornado was located near Palo Pinto
  Mountains State Park, or 10 miles northeast of Ranger, moving east
  at 30 mph.

  HAZARD...Damaging tornado and tennis ball size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lake Palo Pinto, Gordon, Mingus, Santo, New Salem, Brazos, Lone
  Camp, Strawn, and Palo Pinto Mountains State Park.

This includes Interstate 20 between mile markers 370 and 389.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 3275 9806 3251 9807 3252 9858 3265 9858
TIME...MOT...LOC 0020Z 257DEG 27KT 3256 9854 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

Shamburger
4 follow-up statements
339 
WWUS54 KFWD 190030
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
730 PM CDT Sun May 18 2025

TXC363-190115-
/O.CON.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/
Palo Pinto TX-
730 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
PALO PINTO COUNTY...

At 729 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Strawn, or 8 miles northwest of Gordon, moving east 
at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake Palo Pinto, Gordon, Mingus, Santo, New Salem, Brazos, Lone Camp,
Strawn, and Palo Pinto Mountains State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3275 9806 3251 9807 3252 9853 3263 9854
TIME...MOT...LOC 0029Z 257DEG 27KT 3258 9845 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Shamburger
308 
WWUS54 KFWD 190037
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
737 PM CDT Sun May 18 2025

TXC363-190115-
/O.CON.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/
Palo Pinto TX-
737 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
PALO PINTO COUNTY...

At 736 PM CDT, a confirmed tornado was located just north of Mingus, 
or 5 miles northwest of Gordon, moving east at 30 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake Palo Pinto, Gordon, Mingus, Santo, New Salem, Brazos, and Lone
Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now!  Get to an interior room on the lowest floor
of a sturdy building and avoid windows.

&&

LAT...LON 3272 9806 3251 9807 3253 9848 3262 9849
TIME...MOT...LOC 0036Z 269DEG 25KT 3257 9842 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

Shamburger
727 
WWUS54 KFWD 190051
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
751 PM CDT Sun May 18 2025

TXC363-190115-
/O.CON.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/
Palo Pinto TX-
751 PM CDT Sun May 18 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN PALO PINTO COUNTY...

At 750 PM CDT, a severe thunderstorm capable of producing a tornado 
was located just north of Gordon, or 8 miles west of Santo, moving 
east at 20 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gordon, Brazos, Santo, New Salem, and Lake Palo Pinto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3270 9806 3253 9807 3254 9840 3261 9841
TIME...MOT...LOC 0050Z 271DEG 18KT 3257 9835 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Shamburger
551 
WWUS54 KFWD 190058
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
758 PM CDT Sun May 18 2025

TXC363-190107-
/O.CAN.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/
Palo Pinto TX-
758 PM CDT Sun May 18 2025

...THE TORNADO WARNING FOR SOUTHEASTERN PALO PINTO COUNTY IS
CANCELLED...

A new Tornado Warning has been issued for the same area. Therefore 
this warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.

&&

LAT...LON 3270 9806 3253 9807 3254 9840 3261 9841
TIME...MOT...LOC 0056Z 257DEG 27KT 3258 9829 

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:41 PM CDT, 39 minutes earlier. Its key messages:

  • Strong to severe thunderstorms will remain possible through the evening, with the best chances being along and north of I-20. A weakening complex of storms may move in Monday morning.
  • Additional severe thunderstorms will develop Monday afternoon and evening near and east of I-35. All modes of severe weather are possible.
  • A cold front on Tuesday will knock temperatures back down to near normal for the middle of next work week, with afternoon highs in the low to the mid 80s.
Area forecast discussion, May 18, 6:41 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
641 PM CDT Sun May 18 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- Strong to severe thunderstorms will remain possible through the
  evening, with the best chances being along and north of I-20. A
  weakening complex of storms may move in Monday morning.

- Additional severe thunderstorms will develop Monday afternoon
  and evening near and east of I-35. All modes of severe weather
  are possible.

- A cold front on Tuesday will knock temperatures back down to
  near normal for the middle of next work week, with afternoon
  highs in the low to the mid 80s.

&&

.SHORT TERM... /NEW/
/Through Monday Evening/

Elevated convection associated with a shortwave lifting northeast
through the Plains may continue for a few more hours, through the
main focus now shifted west to dryline storms currently over the
Big Country and western North Texas. Strong instability will keep
the potential of severe storms in place across the western third
of the forecast area, with all modes of severe weather possible,
and a Tornado Watch is in effect until 10 PM. These storms will
eventually work their way east through the I-35 corridor (mostly
north of I-20) 8 to 11 PM, maintaining a low end threat of large
hail and damaging winds. A weakening trend is expected the farther
east the storms go due to a strengthening cap and decrease of
diurnal instability, with activity finally dissipating and lifting
northeast of the region around or shortly after midnight.

Meanwhile, a larger scale upper trough over the Rockies will
migrate east into the Plains on Monday, generating one more round
of widespread showers and thunderstorms. Monday's activity may end
up being partially nocturnal/early morning in nature based on
recent guidance. The latest convection-allowing models largely
favor storms redeveloping overnight across the Big Country as
strong synoptic scale ascent coincides with the development of a
40 kt southerly low level jet. These storms would then spread east
to near the I-35 corridor Monday morning, though a strong cap
between 850 and 700mb should keep the convection elevated in
nature. The severe threat would hence be lower than the past few
afternoons and evenings, but elevated instability will be enough
to support large hail in a few storms.

Activity should dissipate mid to late morning as the low level
jet mixes out. Additional storms will be possible in the
afternoon, however, mainly along and east of the I-35 corridor
where the atmosphere will remain untouched and unstable. Will keep
the highest POPs across the eastern third of the forecast area
and again mainly north of I-20 on Monday where the strongest
ascent will be. Some of the Monday afternoon and evening
convection will also likely be severe. All activity will move off
to the northeast late Monday evening, followed by a cold front
Monday night.

30

&&

.LONG TERM... /Issued 201 PM CDT Sun May 18 2025/
/Tuesday through Next Weekend/

Not much has changed in the long-term forecast as we continue to
highlight a cold front on Tuesday followed by mainly dry weather
and seasonal temperatures the rest of the week. A few showers and
storms are still expected across the Brazos Valley Tuesday
afternoon as the cold front moves across the region. Some of
these storms may become strong with small hail and gusty winds.
The highest risk for severe weather will remain outside of our
area (Mississippi, Tennessee and Ohio Valley).

For the mid-late week, we will enjoy temperatures in the 80s to
lower 90s each afternoon as a more stable pattern dominates
aloft. There's only a low chance for rain late Thursday into
Friday mainly across North Texas as a weak disturbance moves over
the region. Looking into the following weekend (Memorial Day
Holiday weekend), it appears Saturday and Sunday will remain
mostly dry and warm... but rain/storm chances may return late
Sunday and Monday as the next storm system approaches from the
west. As expected, predictability this far out is limited given
the spread between model outputs.

Sanchez

&&

.AVIATION... /NEW/
/00Z TAFs/

Isolated storms may linger in the Metroplex for a little while
longer, but additional storms off to the west will push east into
the DFW area in a couple hours. The timing looks to be in the
01-04Z window, and will maintain a TEMPO group for TSRA somewhere
in that time frame. Storms should remain north of KACT but may
need to add a line for TSRA if they develop farther south than
expected. Storms will exit to the east and dissipate prior to 06Z.
Additional storms will move in Monday morning 10-12Z in the form
of a weakening complex of storms which will require a few hours of
VCTS from 12-16Z. MVFR cigs will also be in place at that time at
all TAF sites. Conditions will improve as storms move out mid to
late morning. At this time, it looks like Monday afternoon
convection will remain east of all TAF sites.

30

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed across North Texas this
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    72  86  67  84  63 /  50  40  20   0   0
Waco                74  88  69  85  61 /  20  50  10   5   0
Paris               69  83  68  80  58 /  40  80  40   5   0
Denton              69  87  60  84  57 /  60  50  20   0   0
McKinney            71  84  65  83  60 /  60  50  30   0   0
Dallas              71  86  68  84  63 /  50  40  20   0   0
Terrell             71  85  68  84  60 /  30  60  20   5   0
Corsicana           74  89  71  87  62 /  20  70  20   5   0
Temple              74  91  69  91  62 /  20  50  10   5   0
Mineral Wells       71  92  60  86  58 /  50  50   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 10 PM CDT this evening for TXZ091-100>102-
115>117-129>132-141.

&&

In the hours before

Special weather statement, May 18, 2:43 PM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
243 PM CDT Sun May 18 2025

TXZ158>160-182030-
Falls TX-McLennan TX-Bell TX-
243 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of southeastern
McLennan, northeastern Bell and northern Falls Counties through 330
PM CDT...

At 242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Troy, or 7 miles north of Temple, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Golinda, Marlin, Pendleton, Otto, Mooreville, Riesel, Asa, Troy,
Perry, Mart, Bruceville-Eddy, Durango, Satin, Cego, Belfalls,
Chilton, Lake Creek Lake, McClanahan, Tomlinson Hill, and White Hall.

This includes Interstate 35 between mile markers 301 and 319.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3123 9744 3157 9683 3136 9669 3111 9735
TIME...MOT...LOC 1942Z 241DEG 41KT 3120 9732

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Shamburger
Special weather statement, May 18, 2:50 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
250 PM CDT Sun May 18 2025

TXZ093-103-104-182030-
Collin TX-Denton TX-Grayson TX-
250 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of southeastern Denton,
northwestern Collin and southeastern Grayson Counties through 330 PM
CDT...

At 248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corinth, moving northeast at 50 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Copper Canyon, Cannon, Lake Lewisville, Elmont, Gunter, Pilot Grove,
Providence Village, Aubrey, Cross Roads, Weston, Luella, Hickory
Creek, Howe, White Mound, Little Elm, Lincoln Park, Prosper, Corinth,
Dorchester, and Anna.

This includes Interstate 35E between mile markers 454 and 464.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3305 9707 3316 9718 3362 9659 3340 9639
TIME...MOT...LOC 1948Z 235DEG 45KT 3317 9705

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Shamburger
Local storm report, May 18, 3:09 PM CDT, 4 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
309 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     Bridgeport              33.21N 97.76W
05/17/2025                   Wise               TX   Public

            Social media reports show numerous trees
            were blown down across Bridgeport and
            surrounding areas. 20 large trees were blown
            down at the Bridgeport Country club.

&&

Shamburger
Special weather statement, May 18, 4:44 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
444 PM CDT Sun May 18 2025

TXZ102-103-182230-
Denton TX-Wise TX-
444 PM CDT Sun May 18 2025

...A strong thunderstorm will impact portions of east central Wise
and central Denton Counties through 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Justin, or 12 miles northwest of Trophy Club, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ray Roberts Park Isle Du Bois, Corral City, Pilot Point, Denton, New
Fairview, Providence Village, Ponder, Aubrey, Cross Roads, Northlake,
Lincoln Park, Dish, Justin, Argyle, Oak Point, Krugerville, Shady
Shores, Krum, Corinth, and Lake Ray Roberts.

This includes the following highways...
 Interstate 35 between mile markers 468 and 474.
 Interstate 35W between mile markers 75 and 85.
 Interstate 35E between mile markers 459 and 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3342 9701 3341 9684 3324 9684 3301 9739
      3313 9749 3342 9702
TIME...MOT...LOC 2143Z 237DEG 39KT 3310 9736

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger
Local storm report, May 18, 7:00 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
700 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     Hail             11 S Breckenridge       32.60N 98.93W
05/18/2025  M1.00 Inch       Stephens           TX   Amateur Radio

            Quarter sized hail in Harpersville.

&&

MB
Local storm report, May 18, 7:18 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
718 PM CDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     Hail             9 N Ranger              32.59N 98.69W
05/18/2025  M2.50 Inch       Stephens           TX   Amateur Radio

            Tennis ball sized hail in La Casa.

&&

MB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:45 PM CDTSevere Thunderstorm WarningFWDDenton, Wise60 min
May 18, 7:56 PM CDTTornado WarningFWDErath, Palo Pinto34 min
May 18, 8:09 PM CDTTornado Warning Tornado observedFWDHood, Palo Pinto, Parker66 min
May 18, 8:11 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDErath, Hood, Palo Pinto, Parker79 min
May 18, 8:43 PM CDTFlash Flood WarningFWDWise2 hr
May 18, 9:11 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant21 min
May 18, 9:20 PM CDTSpecial Weather StatementFWDDenton40 min
May 18, 9:23 PM CDTSevere Thunderstorm WarningFWDCollin, Denton67 min
May 18, 9:29 PM CDTFlash Flood WarningFWDDenton3 hr
May 18, 9:36 PM CDTTornado WarningFWDCollin, Denton39 min
May 18, 10:21 PM CDTTornado WarningFWDCollin13 min
May 18, 10:24 PM CDTSevere Thunderstorm WarningFWDCollin18 min
May 18, 11:32 PM CDTRiver Flood WarningFWDDenton28 hr
May 19, 8:17 AM CDTRiver Flood WarningFWDWise30 hr
May 19, 8:41 AM CDTSpecial Weather StatementFWDLampasas34 min
May 19, 9:03 AM CDTSpecial Weather StatementFWDCoryell27 min
May 19, 9:44 AM CDTSpecial Weather StatementFWDMcLennan31 min
May 19, 9:56 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson28 min
May 19, 9:59 AM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro25 min
May 19, 1:06 PM CDTSevere Thunderstorm WarningFWDYoung26 min
May 19, 2:33 PM CDTSevere Thunderstorm WarningFWDMontague57 min
May 19, 3:13 PM CDTSevere Thunderstorm WarningFWDJack47 min
May 19, 3:27 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDMontague63 min
May 19, 3:42 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson16 min
May 19, 3:46 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise44 min
May 19, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Montague40 min
May 19, 5:06 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Montague54 min
May 19, 5:55 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Montague65 min
May 19, 6:01 PM CDTFlash Flood WarningFWDMontague3 hr
May 19, 6:03 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise57 min
May 19, 6:49 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Montague, Wise56 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.